Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 1, NWS Flagstaff, AZ

April 1, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 1, 2011, 2:54 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 2, 2011, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2011, 2:54 PM MST (21:54 UTC)
In effect from
Apr 2, 2011, 12:00 PM MST
Expired
Apr 2, 2011, 6:57 PM MST
In force
7 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2892 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WWUS85 KFGZ 012154
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
254 PM MST FRI APR 1 2011

...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO 8 PM MST
SATURDAY EVENING FOR PORTIONS OF NORTHEASTERN ARIZONA DUE TO
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

.AN APPROACHING COLD FRONT WILL BRING STRONG WINDS AND LOW
RELATIVE HUMIDITIES ACROSS MUCH OF NORTHEASTERN ARIZONA FROM LATE
SATURDAY MORNING THROUGH SATURDAY EVENING AND WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS.

FOR SUNDAY...RELATIVE HUMIDITIES WILL INCREASE BUT WINDS WILL
ALSO INCREASE SUBSTANTIALLY.

THIS FIRE WEATHER WATCH IS IN EFFECT FOR ELEVATIONS BELOW
7000 FEET.

AZZ109>114-139-140-021000-
/O.UPG.KFGZ.FW.A.0002.110402T1700Z-110403T0300Z/
/O.NEW.KFGZ.FW.W.0001.110402T1900Z-110403T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
254 PM MST FRI APR 1 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR ELEVATIONS BELOW
7000 FEET...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: THE FIRE WEATHER WATCH INCLUDES THE LITTLE 
  COLORADO RIVER VALLEY AND NORTHEASTERN ARIZONA FOR ELEVATIONS 
  BELOW 7000 FEET.

* TIMING: WINDS AND RELATIVE HUMIDITIES WILL REACH CRITICAL LEVELS
  BY EARLY SATURDAY AFTERNOON AND CONTINUE INTO SATURDAY EVENING.

* 20-FOOT WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP 
  TO 40 MPH ARE EXPECTED DURING THE AFTERNOON HOURS. 

* RELATIVE HUMIDITIES: RELATIVE HUMIDITIES WILL FALL TO 8 TO 15
  PERCENT IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
3 follow-up statements
584 
WWUS85 KFGZ 020945
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
245 AM MST SAT APR 2 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING FOR PORTIONS OF NORTHEASTERN ARIZONA DUE TO STRONG WINDS
AND LOW RELATIVE HUMIDITIES...

.AN APPROACHING COLD FRONT WILL BRING STRONG WINDS AND LOW
RELATIVE HUMIDITIES ACROSS MUCH OF NORTHEASTERN ARIZONA FROM LATE
THIS MORNING THROUGH THIS EVENING AND WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS.

FOR SUNDAY...RELATIVE HUMIDITIES WILL INCREASE BUT WINDS WILL
ALSO INCREASE SUBSTANTIALLY.

THIS RED FLAG WARNING IS IN EFFECT FOR ELEVATIONS BELOW 7000
FEET.

AZZ109>114-139-140-030300-
/O.CON.KFGZ.FW.W.0001.110402T1900Z-110403T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
245 AM MST SAT APR 2 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING FOR ELEVATIONS BELOW 7000 FEET...

* AFFECTED AREA: THIS RED FLAG WARNING INCLUDES THE LITTLE COLORADO
  RIVER VALLEY AND NORTHEASTERN ARIZONA FOR ELEVATIONS BELOW 7000
  FEET.

* TIMING: WINDS AND RELATIVE HUMIDITIES WILL REACH CRITICAL LEVELS
  BY EARLY THIS AFTERNOON AND CONTINUE INTO THIS EVENING.

* 20-FOOT WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP 
  TO 40 MPH ARE EXPECTED DURING THE AFTERNOON HOURS.

* RELATIVE HUMIDITIES: RELATIVE HUMIDITIES WILL FALL TO 8 TO 15 
  PERCENT IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
994 
WWUS85 KFGZ 022125
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
225 PM MST SAT APR 2 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING FOR PORTIONS OF NORTHEASTERN ARIZONA DUE TO STRONG WINDS
AND LOW RELATIVE HUMIDITIES...

AZZ109>114-139-140-030300-
/O.CON.KFGZ.FW.W.0001.000000T0000Z-110403T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
225 PM MST SAT APR 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR ELEVATIONS BELOW 7000 FEET...

* AFFECTED AREA: THIS RED FLAG WARNING INCLUDES THE LITTLE
  COLORADO RIVER VALLEY AND NORTHEASTERN ARIZONA FOR ELEVATIONS 
  BELOW 7000 FEET. 

* TIMING: SURFACE OBSERVATIONS THIS AFTERNOON INDICATE RED FLAG
  CRITERIA WERE BEING MET ACROSS MOST OF NORTHEAST ARIZONA. THESE
  CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING.

* 20-FOOT WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40
  MPH WILL CONTINUE UNTIL 8 PM. 

* RELATIVE HUMIDITIES: RELATIVE HUMIDITIES REMAIN IN THE 11 TO 15
  PERCENT RANGE THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

41
607 
WWUS85 KFGZ 030157
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
657 PM MST SAT APR 2 2011


AZZ109>114-139-140-030300-
/O.CAN.KFGZ.FW.W.0001.000000T0000Z-110403T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
657 PM MST SAT APR 2 2011

...RED FLAG WARNING IS CANCELLED FOR ELEVATIONS BELOW 7000 FEET...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE RED
FLAG WARNING. 

DECREASING WINDS AND INCREASING RELATIVE HUMIDITY VALUES FOLLOWING
SUNSET HAVE PUT AND END TO RED FLAG CONDITIONS THIS EVENING.

A COLD FRONT AND STRONG WINDS WILL MOVE ACROSS THE AREA ON SUNDAY
BUT RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN WELL ABOVE
CRITICAL FIRE WEATHER LEVELS.

$$


HTTP://WEATHER.GOV/FLAGSTAFF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 1, 2:30 PM MST, 24 minutes earlier.

Area forecast discussion, Apr 1, 2:30 PM MST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
230 PM MST FRI APR 01 2011

.SYNOPSIS...A STORM SYSTEM WILL APPROACH THE STATE SATURDAY BRINGING
INCREASING SOUTHWEST WINDS. THE SYSTEM WILL MOVE ACROSS THE REGION
SUNDAY...WITH VERY STRONG SOUTHWEST WINDS...A CHANCE OF RAIN AND SNOW
SHOWERS...AND MUCH COOLER TEMPERATURES. DRY WEATHER IS EXPECTED
MONDAY AND TUESDAY.

&&

.DISCUSSION...STRONG HIGH PRESSURE OVER THE SOUTHWEST HAS RESULTED IN
ANOTHER DAY OF WARM TEMPS ACROSS THE REGION WITH SOME LOCALES
APPROACHING RECORD READINGS.

OPERATIONAL MODELS ARE REASONABLY CONSISTENT WITH THE APPROACH AND
PASSAGE OF A STRONG S/W TROUGH OVER THE WEEKEND. IN ADDITION...MODELS
HAVE BEEN TRENDING TOWARDS A FASTER AND DRIER SYSTEM.

FOR SATURDAY...SOUTHWEST WINDS WILL INCREASE BECOMING 20 TO 30 MPH
WITH GUSTS TO NEAR 40 MPH IN SOME AREAS. WIND GUSTS MAY BRIEFLY
APPROACH ADVISORY LEVELS DOWNWIND OF THE MOGOLLON RIM ON SATURDAY
AFTERNOON BUT THESE WINDS ARE NOT EXPECTED TO BE WIDESPREAD NOR LONG
ENOUGH IN DURATION TO WARRANT AN ADVISORY AT THIS TIME.

CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS NORTHEAST AZ...
AND A RED FLAG WARNING HAS BEEN ISSUED FOR THESE AREAS FOR SATURDAY
AFTERNOON.

MODELS SHOW THE SFC FRONT NEAR THE UT/AZ BORDER NEAR SUNRISE
SUNDAY...AND INTO CENTRAL AZ BY LATE AFTERNOON. THE APPROACH OF THE
FRONT WILL COMBINE WITH DAYTIME BOUNDARY LAYER MIXING AND RESULT IN
VERY STRONG WINDS ACROSS THE AREA WITH GUSTS UP TO 55 MPH LIKELY. THE
STRONGEST WINDS WILL OCCUR ACROSS EASTERN AZ AND AREAS OF BLOWING
DUST AND REDUCED VISIBILITIES ARE POSSIBLE.

CURRENT FORECAST HAS LOW TO MODERATE POPS ACROSS NRN AZ AND THIS
SEEMS REASONABLE AS THERE SHOULD BE SCATTERED SHOWER ACTIVITY
ASSOCIATED WITH THE FRONT. HOWEVER...CURRENT MODEL SOLUTIONS ARE
TRENDING TOWARDS A MUCH DRIER FRONTAL SYSTEM THAN EARLIER MODEL RUNS.

TEMPS ON SUNDAY WILL BE MUCH COOLER THAN THE PREVIOUS FEW DAYS WITH
SOME ADDITIONAL COOLING ON MONDAY. TEMPS WILL WARM TO SEASONABLE
LEVELS ON TUESDAY. A TROUGH WILL APPROACH THE AREA BY MIDWEEK
BRINGING ANOTHER ROUND OF WIND AND SHOWERS FOR THE LATTER HALF OF THE
WEEK.

&&

.AVIATION...FOR THE 00Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR
THE NEXT 24 HOURS. SW WINDS 5-10 KTS WITH HIGHER GUSTS THIS EVENING
WILL DECREASE AFTER 02Z. SW WINDS 10-20 KTS WITH HIGHER GUSTS WILL
DEVELOP FROM 15 TO 18Z SATURDAY...BECOMING SW 15-30 KTS WITH GUSTS
TO AROUND 35 KTS AFTER 18Z. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

&&

.FIRE WEATHER...
SATURDAY AND SUNDAY...EXPECT DRY WEATHER AND VERY WARM TEMPERATURES TO
CONTINUE THROUGH SATURDAY. WINDS WILL BECOME STRONG ON SATURDAY AND
RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT ACROSS NORTHEASTERN
ARIZONA AND A RED FLAG WARNING HAS BEEN ISSUED FOR ELEVATIONS BELOW
7000 FEET. ELSEWHERE...WINDS AND/OR RELATIVE HUMIDITIES MAY BRIEFLY
APPROACH RED FLAG CRITERIA. FOR SUNDAY...A COLD FRONT WILL CROSS
NORTHERN ARIZONA...BRINGING STRONGER SOUTHWEST WINDS...ALONG WITH
MUCH COOLER TEMPERATURES AND A CHANCE OF RAIN AND SNOW SHOWERS.

MONDAY THROUGH WEDNESDAY...BELOW NORMAL TEMPERATURES WILL CONTINUE
MONDAY WITH LIGHTER NORTHERLY WINDS AND DRY CONDITIONS. BY
TUESDAY...ABOVE NORMAL TEMPERATURES WILL RETURN ALONG WITH CONTINUED
DRY CONDITIONS AND LIGHT SOUTHWESTERLY WINDS. ANOTHER STORM SYSTEM IS
POSSIBLE BY WEDNESDAY WITH A CHANCE OF PRECIPITATION AND INCREASING
SOUTHWESTERLY WINDS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING SATURDAY FROM
NOON TO 8 PM MST FOR AZZ109>114-139-140.

&&

PUBLIC................DB
AVIATION/FIRE WX......DJO

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 1, 4:38 AM MST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
438 AM MST FRI APR 1 2011

AZZ004>018-037>040-020700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
438 AM MST FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ON SATURDAY....A LOW PRESSURE DISTURBANCE WILL APPROACH NORTHERN
ARIZONA BRINGING SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH
POSSIBLE. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FOR
PORTIONS OF NORTHEAST ARIZONA...AND A FIRE WEATHER WATCH HAS BEEN
ISSUED.

BREEZY CONDITIONS WILL PERSIST OVERNIGHT SATURDAY INTO SUNDAY
MORNING...THEN VERY STRONG SOUTHWEST WINDS ARE LIKELY ON SUNDAY
WITH GUSTS FROM 45 TO 60 MPH. THE STRONGEST WINDS ARE EXPECTED
OVER THE EASTERN HALF OF ARIZONA. THE STRONG WINDS MAY PRODUCE
AREAS OF BLOWING DUST OVER NORTHEAST ARIZONA ON
SUNDAY...INCLUDING THE INTERSTATE 40 CORRIDOR FROM FLAGSTAFF TO
THE NEW MEXICO LINE. TRAVEL MAY BE IMPACTED DUE TO POOR
VISIBILITY.

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.